Open Access
Translator Disclaimer
March, 1992 Renormalization and White Noise Approximation for Nonparametric Functional Estimation Problems
Mark G. Low
Ann. Statist. 20(1): 545-554 (March, 1992). DOI: 10.1214/aos/1176348538

Abstract

White noise models often renormalize exactly yielding optimal rates of convergence for pointwise nonparametric functional estimation problems. Similar rescaling ideas lead to a sequence of experiments appropriate for pointwise density estimation problems.

Citation

Download Citation

Mark G. Low. "Renormalization and White Noise Approximation for Nonparametric Functional Estimation Problems." Ann. Statist. 20 (1) 545 - 554, March, 1992. https://doi.org/10.1214/aos/1176348538

Information

Published: March, 1992
First available in Project Euclid: 12 April 2007

zbMATH: 0756.62018
MathSciNet: MR1150360
Digital Object Identifier: 10.1214/aos/1176348538

Subjects:
Primary: 62G07
Secondary: 62C20

Rights: Copyright © 1992 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.20 • No. 1 • March, 1992
Back to Top